MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 RECLAIM DEPTH GAUGE; HIP INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910 RECLAIM DEPTH GAUGE; HIP INSTRUMENT/TRIAL
Catalog Number 297500200
Medical Device Problem Code Bent (1059)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the reclaim depth gauge bent and no longer usable.
 
Additional Manufacturer Narrative
The device associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
RECLAIM DEPTH GAUGE
Common Device Name
HIP INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6783914
Report Number1818910-2017-22481
Device Sequence Number11003944
Product Code HTJ
UDI-Device Identifier10603295155881
UDI-Public10603295155881
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number297500200
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/11/2017
Supplement Date Received by Manufacturer09/07/2017
Initial Report FDA Received Date08/10/2017
Supplement Report FDA Received Date09/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1